A nonstandard analysis approach to limit operators and Fredholmness in Roe‐like algebras
Liang Guo, Jin Qian, Qin Wang
Source abstract
Abstract Let be a uniformly locally finite metric space, and an operator in the uniform Roe algebra (or uniform quasi‐local algebra ). In this paper, we introduce the concept of limit operators of on galaxies in the nonstandard extension of , and prove that is a generalized Fredholm operator with respect to the ghost ideal in (or ) if and only if all limit operators on afar galaxies are invertible, and their inverses are uniformly bounded. In particular, if has Yu's Property A, then is a Fredholm operator if and only if all limit operators on afar galaxies are invertible. Using techniques in nonstandard analysis, our result strengthens a work of Špakula–Willett [Trans. Amer. Math. Soc. 369 (2017), no. 1, 263–308] on the characterization of Fredholmness by using fewer limit operators.
Evidence graph
No public relationships recorded yet.
Integrity note: This page is a factual metadata record created by deterministic ingestion. It is not a claim that the work moves a mathematical frontier or has been independently verified.